# SDR 2015FA0000482

- Difficulty date: September 10, 2015
- Submitted: October 8, 2015
- Operation: General aviation
- Aircraft: N402GZ
- Make and model: Cessna 402B
- Aircraft serial: 402B0314
- Aircraft time: 15,678 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Adapter
- Part number: 653359A
- Condition: Sheared
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED AT APPROXIMATELY 1145 LOCAL, AT APPROXIMATELY 25 MILES FROM AIRPORT, THE NR 2 ENGINE SURGED AND STARTED SPUTTERING.  ELECTRIC FUEL PUMP WAS TURNED ON, BUT CONDITION REMAINED THE SAME. ENGINE WAS SHUTDOWN AND ACFT RETURNED TO DEPARTURE AND LANDED SAFELY.  TAXIED TO RAMP WITHOUT INCIDENT. FOUND ENGINE FUEL PUMP ADAPTER SHAFT SHEARED.  OPS CHECK OF ELECTRIC FUEL PUMP FOUND TO BE NORMAL. REPLACED ENGINE FUEL PUMP ADAPTER AND ENGINE FUEL PUMP.  ENGINE RUN-UP WAS PERFORMED AND SYSTEM OPS CK GOOD.
